# SDR JR2R2011111400592

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM6703515112
- Condition: Corroded
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS CORROSION BETWEEN FRAMES 1088.20 AND 1069.75 AT THE AFT CARGO BAY BELLY.  REPAIRED STRINGER 26R FS 1088.20 IAW MESA RO CRJ9-53-0863 AS ON AAR WO 1007307-1000-0109 AND MESA WO 711014235.
